# SDR MASA99029

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5299 - IAD-SYR - PRIOR TO DEPARTURE, CREW REPORTED THAT THE EXTERIOR DOOR HANDLE SPINS FREELY.  MAINTENANCE INSPECTED THE DOOR HANDLE AND COULD NOT DUPLICATE THE DISCREPANCY, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  THAT EVENING DURING ROUTINE MAINTENANCE IN RDG, THE DOOR HANDLE WAS RE-INSPECTED.  MAINTENANCE FOUND THAT THE HANDLE WAS OPERATIONAL BUT THE PIN WAS DAMAGED.  THE DOOR HANDLE WAS RELACED.  OPS CHECKED GOOD.  (M)
